Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The $ C\sp{k}$-classification of certain operators in $ L\sb{p}$


Author: Shmuel Kantorovitz
Journal: Trans. Amer. Math. Soc. 132 (1968), 323-333
MSC: Primary 47.50; Secondary 46.00
MathSciNet review: 0226443
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.50, 46.00

Retrieve articles in all journals with MSC: 47.50, 46.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0226443-3
PII: S 0002-9947(1968)0226443-3
Article copyright: © Copyright 1968 American Mathematical Society